# SDR HALA2011011900035

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 72,519 hours, 31,631 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER T/O, MASTER WARNING GEAR NOT DOWN, LIGHT ILLUMINATED WENT OUT APPROX 700 FT AGL.  T/S IAW FIM 31-51-00/101 DID RADIO ALT BITE CK.  NO FAULTS ON RADIO ATL.  DID FSPM BITE IAW 27-58-00/101, FIG 104, NO FAULTS. NO EICAS MSGS. SYS TESTS OK.  OK FOR SERVICE.
